フォロー
László Papp
László Papp
確認したメール アドレス: cs.bme.hu - ホームページ
タイトル
引用先
引用先
The optimal rubbling number of ladders, prisms and Möbius-ladders
GY Katona, LF Papp
Discrete Applied Mathematics 209, 227-246, 2016
122016
Optimal rubbling numbers of graphs
L Papp
thesis, Budapest University of Technology and Economics, Department of …, 2010
102010
Optimal pebbling number of the square grid
E Győri, GY Katona, LF Papp
Graphs and Combinatorics 36 (3), 803-829, 2020
42020
Constructions for the optimal pebbling of grids
E Győri, GY Katona, LF Papp
arXiv preprint arXiv:1601.02229, 2016
42016
The optimal pebbling number of staircase graphs
E Győri, GY Katona, LF Papp, C Tompkins
Discrete Mathematics 342 (7), 2148-2157, 2019
32019
Optimal pebbling and rubbling of graphs with given diameter
E Győri, GY Katona, LF Papp
Discrete Applied Mathematics 266, 340-345, 2019
12019
Optimal pebbling number of graphs with given minimum degree
A Czygrinow, G Hurlbert, GY Katona, LF Papp
Discrete Applied Mathematics 260, 117-130, 2019
12019
Optimal pebbling number of the square grid
E Győri, GY Katona, LF Papp
Graphs and Combinatorics, 1-27, 2020
2020
Optimal pebbling of grids
E Győri, GY Katona, LF Papp
2015
Upper Bound on the Optimal Rubbling Number in graphs with given minimum degree
GY Katona, LF Papp
2015
Optimal pebbling of grids
GY Katona, E Győri, LF Papp
2015
Optimal pebbling of grids.
E Györi, GY Katona, LF Papp
CTW, 213-216, 2015
2015
OptimalPebblingNumber
L Papp
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–13